Open Access
Translator Disclaimer
September, 1989 Uniform Consistency of the Kernel Conditional Kaplan-Meier Estimate
Dorota M. Dabrowska
Ann. Statist. 17(3): 1157-1167 (September, 1989). DOI: 10.1214/aos/1176347261

Abstract

We consider a class of nonparametric regression estimates introduced by Beran to estimate conditional survival functions in the presence of right censoring. An exponential probability bound for the tails of distributions of kernel estimates of conditional survival functions is derived. This inequality is next used to prove weak and strong uniform consistency results. The developments rest on sharp exponential bounds for the oscillation modulus of multivariate empirical processes obtained by Stute.

Citation

Download Citation

Dorota M. Dabrowska. "Uniform Consistency of the Kernel Conditional Kaplan-Meier Estimate." Ann. Statist. 17 (3) 1157 - 1167, September, 1989. https://doi.org/10.1214/aos/1176347261

Information

Published: September, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0687.62035
MathSciNet: MR1015143
Digital Object Identifier: 10.1214/aos/1176347261

Subjects:
Primary: 62G05
Secondary: 62G20

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.17 • No. 3 • September, 1989
Back to Top